Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Entire cyclic homology of stable continuous trace algebras|
|Citation:||Bulletin of the London Mathematical Society, 2007; 39(1):71-75|
|Publisher:||London Math Soc|
|Varghese Mathai and Danny Stevenson|
|Abstract:||A central result in this paper is the computation of the entire cyclic homology of canonical smooth subalgebras of stable continuous trace C*-algebras having smooth manifolds M as their spectrum. More precisely, the entire cyclic homology is shown to be canonically isomorphic to the continuous periodic cyclic homology for these algebras. By an earlier result of the authors, one concludes that the entire cyclic homology of the algebra is canonically isomorphic to the twisted de Rham cohomology of M.|
|Description:||Copyright © 2007 London Mathematical Society|
|Appears in Collections:||Pure Mathematics publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.